On certain asymptotic properties of the solutions of the equation z ˙ = f ( t , z ) with a complex-valued function f

Josef Kalas

Czechoslovak Mathematical Journal (1983)

  • Volume: 33, Issue: 3, page 390-407
  • ISSN: 0011-4642

How to cite

top

Kalas, Josef. "On certain asymptotic properties of the solutions of the equation $\dot{z}=f(t,z)$ with a complex-valued function $f$." Czechoslovak Mathematical Journal 33.3 (1983): 390-407. <http://eudml.org/doc/13394>.

@article{Kalas1983,
author = {Kalas, Josef},
journal = {Czechoslovak Mathematical Journal},
keywords = {Lyapunov functions},
language = {eng},
number = {3},
pages = {390-407},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On certain asymptotic properties of the solutions of the equation $\dot\{z\}=f(t,z)$ with a complex-valued function $f$},
url = {http://eudml.org/doc/13394},
volume = {33},
year = {1983},
}

TY - JOUR
AU - Kalas, Josef
TI - On certain asymptotic properties of the solutions of the equation $\dot{z}=f(t,z)$ with a complex-valued function $f$
JO - Czechoslovak Mathematical Journal
PY - 1983
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 33
IS - 3
SP - 390
EP - 407
LA - eng
KW - Lyapunov functions
UR - http://eudml.org/doc/13394
ER -

References

top
  1. J. Kalas, Asymptotic Behaviour of the Solutions of the Equation d z d t = f ( t , z ) with a Complex-Valued Function f , Proceedings of the Colloquium on Qualitative Theory of Differential Equations, August 1979, Szeged - Hungary, Seria Collcquia Mathematica Societatis János Bolyai & North-Holland Publishing Company, pp. 431 - 462. (1979) MR0680606
  2. J. Kalas, On the Asymptotic Behaviour of the Equation d z d t = f ( t , z ) with a Complex-Valued Function f , Archivum Mathematicum (Brno) 17 (1981), 11 - 22. (1981) Zbl0475.34028MR0672484
  3. M. Ráb, 10.1016/0022-0396(77)90183-8, Journal of Differential Equations 25 (1977), 108-114. (1977) Zbl0331.34006MR0492454DOI10.1016/0022-0396(77)90183-8
  4. M. Ráb, The Riccati Differential Equation with Complex-Valued Coefficients, Czechoslovak Mathematical Journal 20 (1970), 491 - 503. (1970) Zbl0215.14201MR0268452

Citations in EuDML Documents

top
  1. Josef Kalas, Asymptotic properties of the solutions of the equation z ˙ = f ( t , z ) with a complex-valued function f
  2. Zuzana Došlá, The Riccati differential equation with complex-valued coefficients and application to the equation x ' ' + P ( t ) x ' + Q ( t ) x = 0
  3. Josef Kalas, On a “Liapunov like” function for an equation z ˙ = f ( t , z ) with a complex-valued function f
  4. Josef Kalas, Contributions to the asymptotic behaviour of the equation z ˙ = f ( t , z ) with a complex-valued function f
  5. Josef Kalas, Asymptotic nature of solutions of the equation z ˙ = f ( t , z ) with a complex valued function f
  6. Josef Kalas, Asymptotic behaviour of a difference equation with complex-valued coefficients

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.